MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION SWIFT-LOCK ANCHOR; SWIFT LOCK ANCHOR

ST. JUDE MEDICAL - NEUROMODULATION SWIFT-LOCK ANCHOR; SWIFT LOCK ANCHOR
Model Number 1192
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.During processing of this complaint, attempts were made to obtain complete patient information.The results/ method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference numbers: 1627487-2020-02823, 1627487-2020-21240, 1627487-2020-21241, 1627487-2020-21244.It was reported the patient experienced an infection at the ipg and lead site.Surgical intervention took place wherein the scs system was explanted to address the issue.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .

Brand Name
SWIFT-LOCK ANCHOR
Common Device Name
SWIFT LOCK ANCHOR
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10107252
Report Number1627487-2020-21245
Device Sequence Number14207461
Product Code GZB
UDI-Device Identifier05415067016621
UDI-Public05415067016621
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number1192
Device Catalogue Number1192
Device Lot Number5027613
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL # 1192 - ANCHOR; MODEL # 3186 - LEAD; MODEL # 3286 - LEAD; MODEL # 3789 - IPG
Outcome Attributed to Adverse Event Other;